Trudy Matematicheskogo Instituta imeni V.A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklova, 2010, Volume 268, Pages 76–93 (Mi tm2869)  

This article is cited in 3 scientific papers (total in 3 papers)

Configuration spaces, bistellar moves, and combinatorial formulae for the first Pontryagin class

Alexander A. Gaifullinab

a Moscow State University, Moscow, Russia
b Institute for Information Transmission Problems, Russian Academy of Sciences, Moscow, Russia

Abstract: The paper is devoted to the problem of finding explicit combinatorial formulae for the Pontryagin classes. We discuss two formulae, the classical Gabrielov–Gelfand–Losik formula based on investigation of configuration spaces and the local combinatorial formula obtained by the author in 2004. The latter formula is based on the notion of a universal local formula introduced by the author and on the usage of bistellar moves. We give a brief sketch for the first formula and a rather detailed exposition for the second one. For the second formula, we also succeed to simplify it by providing a new simpler algorithm for decomposing a cycle in the graph of bistellar moves of two-dimensional combinatorial spheres into a linear combination of elementary cycles.

Full text: PDF file (282 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2010, 268, 70–86

Bibliographic databases:

UDC: 515.164.32
Received in January 2009

Citation: Alexander A. Gaifullin, “Configuration spaces, bistellar moves, and combinatorial formulae for the first Pontryagin class”, Differential equations and topology. I, Collected papers. In commemoration of the centenary of the birth of Academician Lev Semenovich Pontryagin, Trudy Mat. Inst. Steklova, 268, MAIK Nauka/Interperiodica, Moscow, 2010, 76–93; Proc. Steklov Inst. Math., 268 (2010), 70–86

Citation in format AMSBIB
\Bibitem{Gai10}
\by Alexander~A.~Gaifullin
\paper Configuration spaces, bistellar moves, and combinatorial formulae for the first Pontryagin class
\inbook Differential equations and topology.~I
\bookinfo Collected papers. In commemoration of the centenary of the birth of Academician Lev Semenovich Pontryagin
\serial Trudy Mat. Inst. Steklova
\yr 2010
\vol 268
\pages 76--93
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm2869}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2724336}
\zmath{https://zbmath.org/?q=an:1227.57033}
\elib{https://elibrary.ru/item.asp?id=13726636}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2010
\vol 268
\pages 70--86
\crossref{https://doi.org/10.1134/S0081543810010074}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000277345600007}
\elib{https://elibrary.ru/item.asp?id=15332224}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77952285837}


Linking options:
  • http://mi.mathnet.ru/eng/tm2869
  • http://mi.mathnet.ru/eng/tm/v268/p76

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. A. Gorodkov, “A minimal triangulation of the quaternionic projective plane”, Russian Math. Surveys, 71:6 (2016), 1140–1142  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. Gorodkov D., “A 15-Vertex Triangulation of the Quaternionic Projective Plane”, Discret. Comput. Geom., 62:2 (2019), 348–373  crossref  mathscinet  isi
    3. Govc D., Marzantowicz W., Pavesic P., “How Many Simplices Are Needed to Triangulate a Grassmannian?”, Topol. Methods Nonlinear Anal., 56:2 (2020), 501–518  crossref  isi
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:514
    Full text:70
    References:93

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021